# SDR C2XA08CL074

- Difficulty date: June 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 14,131 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2542 - THE CREW REPORTED THE ACFT WOULD NOT PRESSURIZE.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.  (S)
